# SDR IPXA10158399

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING LEVER WOULD NOT MOVE COMPLETELY TO LT.  COULD NOT DISARM SLIDE.  RE-ALIGN ESCAPE SLIDE GIRT BAR INTO GIRT EXTENSION SLEEVE IAW AMM 25-61-21-04 PAGE 7 PARA D.  OPERATED INTERIOR ARM/DISARM CONTROL HANDLE SEVERAL TIMES AND FOUND MECHANISM FUNCTION NORMAL IAW AMM 25-61-20-00 AND WARNING INDICATION IAW AMM 52-10-00-03.  OK FOR CONTINUED SERVICE.
